# SDR OG5R20110714002

- Difficulty date: June 9, 2011
- Submitted: July 14, 2011
- Operation: General aviation
- Aircraft: N278ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844069
- Aircraft time: 6,505 hours
- Engine: Lyc IO360C1C6
- Engine time: 7,902 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 606C668
- Condition: Deflated
- Location: Zone 700
- Part time: 355 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TIRE WENT FLAT ON TAXI.
